# SDR AUS20010877

- Difficulty date: May 9, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Chafed
- Location: Air Distribution
- Part time: 2,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AVIONICS COOLING SCAT HOSE CHAFED ON PRINTED CIRCUIT BOARD. HOSEINNER WIRE SHORT CIRCUITED CAUSING HOSE TO BURN.
